Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Missed periods post sex, on Yasmin, had taken plan B post intercourse. Pregnant?

i use to be on birth control pills but financially im unable to pay for them due to going to college til october i had stopped for a month decided to go on condoms ... Which on the 24th of april me and my long term boyfriend of almost 3 years and living together, had sex and realized after that the condom broke, so the morning (25th) i had went to the walk in clinic and had gotten a similar to plan b and i took it. then on the 26th me and my boyfriend had sex again and the condom broke again!! really stupid. and I took plan b after my college school is done today, (27) between 3-5 to take it. The doctor had given me two 28 day pack yazmin birth control pill. Since then I ve been changing my birth control due to the doctors.. I m on my last week, second to last day of the first pack and I haven\t had my period yet but the week after i took plan b the second time i had gotten what it seems like my period on the 2nd of may and it last til the 5th. Haven t had my period since then....Could it be thats its stress , new birth control, plan b side effects possible pregnancy?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi,

Thank you for your query. I can understand your concerns.

It can be pregancy. But still to confirm it i want you to do a pregnancy test with a UPT kit . It costs cheap and is available in all pharmacy. The instructions on how to use it & how to read the test is given on the Kit Box




Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D.
Mumbai
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor